# SDR ASAA2022022137545

- Difficulty date: February 21, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,445 hours, 10,641 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: R Wing Rear Spar
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R/H AFT FUEL PUMP LOW PRESSURE LT DOES NOT ILLUMINATE WITH SWITCH IN OFF POSITION. GROUNDED - YES. REMOVED AND REPLACED RIGHT AFT BOOST PUMP (FUEL) PRESSURE SWITCH , OPS CHECK GOOD AND GROUND VERIFICATION SUCCESSFUL REF B737-900 AMM 28-42-11.
